Google Scholar: cites
The almost isomorphism relation for simple regular rings
Ara, Pere, 1959-, (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Goodearl, K. R. (University of Utah. Department of Mathematics)

Data: 1992
Resum: A longstanding open problem in the theory of von Neumann regular rings is the question of whether every directly finite simple regular ring must be unit-regular. Recent work on this problem has been done by P. Menal, K. C . O'Meara, and the authors. To clarify some aspects of these new developments, we introduce and study the notion of almost isomorphism between finitely generated projective modules over a simple regular ring .
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 369-388, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37704
DOI: 10.5565/PUBLMAT_362A92_02


20 p, 562.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2021-08-22



   Favorit i Compartir